期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
Efficient Estimation of a Varying-coefficient Partially Linear Binary Regression Model
1
作者 taohu Heng Jian CUI 《Acta Mathematica Sinica,English Series》 SCIE CSCD 2010年第11期2179-2190,共12页
This article considers a semiparametric varying-coefficient partially linear binary regression model. The semiparametric varying-coefficient partially linear regression binary model which is a generalization of binary... This article considers a semiparametric varying-coefficient partially linear binary regression model. The semiparametric varying-coefficient partially linear regression binary model which is a generalization of binary regression model and varying-coefficient regression model that allows one to explore the possibly nonlinear effect of a certain covariate on the response variable. A Sieve maximum likelihood estimation method is proposed and the asymptotic properties of the proposed estimators are discussed. One of our main objects is to estimate nonparametric component and the unknowen parameters simultaneously. It is easier to compute, and the required computation burden is much less than that of the existing two-stage estimation method. Under some mild conditions, the estimators are shown to be strongly consistent. The convergence rate of the estimator for the unknown smooth function is obtained, and the estimator for the unknown parameter is shown to be asymptotically efficient and normally distributed. Simulation studies are carried out to investigate the performance of the proposed method. 展开更多
关键词 Partially linear model varying-coefficient binary regression asymptotically efficient estimator sieve MLE
原文传递
上一页 1 下一页 到第
使用帮助 返回顶部